MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP - NAMIC; MTO,LEFT HEART,KIT,SALINA,REG HLTH CEN

MEDLINE INDUSTRIES, LP - NAMIC; MTO,LEFT HEART,KIT,SALINA,REG HLTH CEN
Catalog Number 65011247
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 02/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the "syringe broke" and "cut edge penetrated doctor's gloves and skin.".
 
Additional Manufacturer Narrative
It was reported that the "syringe broke" and "cut edge penetrated doctor's gloves and skin." the customer did not report any patient injury or involvement.No additional details are available related to the customer reported issue.Despite multiple good faith efforts to obtain additional information, the customer contact was unable or unwilling to provide further incident details to the manufacturer.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.

Common Device Name
MTO,LEFT HEART,KIT,SALINA,REG HLTH CEN
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP - NAMIC
10 glens falls technical park
glens falls NY 12801 3864
Manufacturer Contact
danielle tognocchi
three lakes drive
northfield, IL 60093
MDR Report Key21606264
Report Number3015910259-2025-00024
Device Sequence Number9456782
Product Code OEZ
UDI-Device Identifier10193489059625
UDI-Public10193489059625
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number65011247
Device Lot Number0000144737
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2025
Initial Report FDA Received Date03/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown